MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 120-400
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported "i just read about the textured silicone being recalled", "larger breast", "burning" ,"pain" and "chronic fatigue, muscle aches, brain fog, autoimmune disease" not device related.Later patient reported "possible rupture" and "exchange of textured device due to patient's concern with product".Later, healthcare professional reported "possible silicone rupture" and "implant exchange from textured to smooth due to the patients concerns with the product".Later, patient confirmed "rupture".This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
 
Event or Problem Description
Patient reported "i just read about the textured silicone being recalled", "larger breast", "burning" ,"pain" and "chronic fatigue, muscle aches, brain fog, autoimmune disease" not device related.Later patient reported "possible rupture" and "exchange of textured device due to patient's concern with product".Later, healthcare professional reported "possible silicone rupture" and "implant exchange from textured to smooth due to the patients concerns with the product".Later, patient confirmed "rupture".Later, healthcare professional reported "double capsule", "free silicone" and "the silicone that was spilled was noted to be whitish in color and perhaps a mix of silicone and seroma".Later, healthcare professional reported "hole-non specific".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.
 
Event or Problem Description

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24200028
Report Number9617229-2026-01789
Device Sequence Number18555178
Product Code FTR
UDI-Device Identifier10888628002555
UDI-Public10888628002555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2019
Device Catalogue Number120-400
Device Lot Number2603467
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/12/2026
03/06/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/06/2026
03/30/2026
Date Device Manufactured05/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight61 KG